# SDR R61A2025101900481

- Difficulty date: October 7, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N223JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 42,414 hours, 27,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17019246403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP - FRAME 11 CROSS BEAM CORRODED IN MARKED AREA.  REPAIRED FRAME 11 CROSS BEAM BY CUT OUT AND INSTALLATION OF REPAIR DOUBLER PER ETD2025-170-930358 REV. A.
